Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/20273
Title: Reidemeister-Schreier type rewriting for semigroups
Authors: Campbell, CM
Robertson, EF
Ruškuc, N
Thomas, RM
First Published: Dec-1995
Citation: SEMIGROUP FORUM, 1995, 51 (1), pp. 47-62
DOI Link: 10.1007/BF02573619
ISSN: 0037-1912
eISSN: 1432-2137
Links: http://hdl.handle.net/2381/20273
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.